# SDR FDEA201207232647

- Difficulty date: July 23, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 29,956 hours, 17,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Part number: 146N53183
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DECK PLATE AT BS 1686 TO 1710, BL 0 HAS DAMAGE.  REPAIRED IAW SRM 53-60-51 FIG.201,   REPAIR 2, ALTERNATIVE 1, REV. 106. REPAIR IS CLASSIFIED AS MAJOR.
